# SDR UIEA2022051400477

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- Engine: Ge CF680
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADE MARKED # 11 HAS  A  DENT  AT L/E  AREA   D .BLENDED OUT ENG. # 1; FAN BLADE # 11 AT LEADING EDGE; AREA FOUND WITHIN LIMITS PER B767-300 & AMM 72-31-02-308-045-H00. PERFORMED NDT SPOT FLOURESCENT PENETRANT INSPECTION IN AREA NO CRACK OR INDICATION NOTED REF. AMM 70-11-06.
